# SDR DALA2015030201966

- Difficulty date: March 1, 2015
- Submitted: March 7, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION CLEAT ON FWD CARGO COMPARTMENT ON FR 29 BETWEEN STR 40L TO STR 41L, L=1", W=0.5", D=0.003".  REPLACED CLEAT IN FWD CARGO COMPARTMENT ON FR29 BETWEEN STR 40L TO STR 41L IAW SRM 51-72-11 AND DWG D53231626.
